Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

July 2, 2016Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Jul 2, 2016, 3:13 PM EDT for Palm Beach County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 3:13 PM EDT (19:13 UTC)
Expired
Jul 2, 2016, 4:00 PM EDT
In force
47 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2619 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2619 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WWUS82 KMFL 021913
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT SAT JUL 2 2016
 
FLZ067-068-168-022000-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
313 PM EDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...

* AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR THE ACREAGE...OR NEAR PALM BEACH GARDENS...MOVING NORTH AT 10
  MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  TEQUESTA...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
  LAKE PARK...THE ACREAGE...JUNO RIDGE...NORTH COUNTY AIRPORT...
  LOXAHATCHEE GROVES...PORT OF PALM BEACH...SCHALL CIRCLE...
  GOLDEN LAKES...MANGONIA PARK...CENTURY VILLAGE...
  PHILO FARMS AND PLANTATION MOBILE HOME PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2692 8003 2670 8007 2671 8030 2696 8029
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1913Z 185DEG 11KT 2679 8018 

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 1:49 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 2, 1:49 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
149 PM EDT SAT JUL 2 2016

.AVIATION...
Showers and thunderstorms developing and increasing in coverage at
this time about 10 miles inland from both the Atlantic and Gulf
coasts. Movement is north at 10 knots, which for the most part
will keep the strongest part of these storms west of the major
airports as VCTS. However, may have to include TEMPO groups for
some of these terminals if storms shift every so slightly toward
the coast. After 22z the bulk of the storms will be over the
interior of the peninsula with minimal if any impact at the
terminal sites. Mostly dry after 04z with maybe a few showers near
the east coast as prevailing wind flow becomes SE. For Sunday,
more defined SE wind pattern means a few east coast showers and
storms developing inland/Gulf coast in the afternoon. /Molleda

&&

.PREV DISCUSSION... /issued 937 AM EDT SAT JUL 2 2016/

UPDATE...
Low level convergence setting up over SE Florida this morning around
western edge of subtropical ridge becoming established across the
Bahamas. This is helping to set off showers and a few thunderstorms
in a band stretching from the NW Bahamas to the coastal waters of
southern Florida. In the upper levels, flow is diffluent between
high center over the Florida panhandle and TUTT low over eastern
Cuba which is also supporting shower/thunderstorm development over
our region this morning.

The subtropical ridge will continue to build into South Florida
today at the low and mid levels. As it does so, winds will become
more SE and focus showers/thunderstorms more over the interior
this afternoon. This is reflected fairly well in most of the
short-range and global model guidance, and as a result have
shifted the area of highest POPs for this afternoon over the
interior (50-60%), with lower POPs of 20-30% along both east and
west coast metro areas.

Environment should be slightly more unstable as drier air in the
mid levels may enhance strength of convection. A few storms will
likely contain wind gusts in excess of 40 mph along with slow
motion supporting localized flooding.

Only other adjustment was to lower the max temps today over the
east coast metro a couple of degrees due to morning clouds/rain
and onshore winds this afternoon, and indicate highest
temperatures over the interior (mid 90s). /Molleda

PREV DISCUSSION... /issued 736 AM EDT SAT JUL 2 2016/

AVIATION...
Band of showers and a few thunderstorms extending from the
Atlantic to the Miami/Fort Lauderdale area early this morning will
gradually shift to the NW as the morning progresses. Some of these
showers/tstms will come close enough to east coast terminals for
at least VCSH/VCTS through about 16z/17z, along with possible
brief periods of MVFR conditions. Models suggest that most of the
precipitation will be inland of all terminals this afternoon as
winds will be SE/S and sea breezes make it to the interior of the
peninsula. For this reason removed VCSH/VCTS from all sites by
20z. SE winds become more established across the area tonight,
introducing slightly drier air into the region. /Molleda

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&
Hazardous weather outlook, Jul 2, 10:25 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT SAT JUL 2 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1025 AM EDT SAT JUL 2 2016

...SCATTERED TO NUMEROUS THUNDERSTORMS INTERIOR SECTIONS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT
MUCH OF SOUTH FLORIDA TODAY, WITH THE HIGHEST THREAT OVER THE
INTERIOR SECTIONS THIS AFTERNOON AND EARLY THIS EVENING. FREQUENT
LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OF 40 MPH OR GREATER, PRIMARILY OVER INTERIOR SECTIONS THIS
AFTERNOON AND EARLY THIS EVENING.

FLOODING: SLOW MOVEMENT OF THE STRONGEST THUNDERSTORMS MAY LEAD TO
FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS IN AREAS OF HIGHEST
CONCENTRATION OF SHOWERS AND THUNDERSTORMS OVER THE INTERIOR.

TEMPERATURES: HIGHEST HEAT INDEX VALUES WILL RANGE FROM 100 TO 102
DEGREES OVER METRO AREAS OF SOUTH FLORIDA TO AS HIGH AS 105
DEGREES OVER PORTIONS OF THE INTERIOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE DURING THE
AFTERNOON AND EVENING HOURS ON SUNDAY, PARTICULARLY ACROSS
INTERIOR SECTIONS OF SOUTH FLORIDA. THE GREATEST THREATS WILL BE
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL LEADING TO MINOR
FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS.

THUNDERSTORMS WILL BE ISOLATED TO SCATTERED ON THE FOURTH OF
JULY, WITH THE BEST CHANCE OVER THE INTERIOR AND WEST COAST AREAS
OF SOUTH FLORIDA. THE THUNDER THREAT WILL REMAIN LOW FOR THE
MIDDLE OF NEXT WEEK WITH THE HIGHEST CHANCES OVER THE INTERIOR
AND WEST COAST METRO AREAS.

HIGHEST HEAT INDEX TEMPERATURES EACH AFTERNOON THROUGH THE MIDDLE
OF NEXT WEEK WILL RANGE BETWEEN 100 TO 105 DEGREES ESPECIALLY OVER
THE INTERIOR AREAS OF SOUTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Local storm report, Jul 2, 11:42 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1142 AM EDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     WATER SPOUT      31 E SOUTH BEACH        25.70N  79.64W
07/02/2016                   AMZ671             FL   AIRPLANE PILOT

            WATERSPOUT OBSERVED BY AIRPLANE PILOT 20 MILES WEST OF
            SOUTH BIMINI.

&&

EVENT NUMBER MFL1600422

MOLLEDA
Special weather statement, Jul 2, 2:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
208 PM EDT SAT JUL 2 2016

FLZ066-069-070-021915-
INLAND COLLIER COUNTY FL-HENDRY FL-COASTAL COLLIER COUNTY FL-
208 PM EDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER COUNTY UNTIL 315 PM EDT...

* AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE
  ESTATES...MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN GATE ESTATES...AVE MARIA...
  WEST TOLL GATE ON ALLIGATOR ALLEY...GOLDEN GATE...
  BIG CORKSCREW ISLAND...ORANGETREE...LELY RESORT...
  BIG CYPRESS NATIONAL PRESERVE...
  INTERSECTION I-75 AND EVERGLADES BLVD...
  FAKAHATCHEE STRAND STATE PRESERVE...PICAYUNE STRAND STATE FOREST...
  DEEP LAKE...MILES CITY...SOUTH BLOCKS GOLDE AND SUNNILAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2601 8166 2617 8171 2643 8152 2630 8123
      2601 8118
TIME...MOT...LOC 1808Z 239DEG 14KT 2614 8159

60
Special weather statement, Jul 2, 2:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT SAT JUL 2 2016

FLZ066-070-071-021930-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL-
224 PM EDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR EAST CENTRAL COLLIER AND WEST CENTRAL
BROWARD COUNTIES UNTIL 330 PM EDT...

* AT 224 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR BIG CYPRESS NATIONAL PRESERVE...OR 24 MILES NORTHEAST OF
  CHOKOLOSKEE...MOVING NORTHEAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MICCOSUKEE INDIAN RESERVATION...BIG CYPRESS NATIONAL PRESERVE...
  MICCOSUKEE SERVICE PLAZA AND WEST BROWARD REC. AREA ON ALLIGATOR
  ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2593 8098 2605 8116 2630 8101 2622 8078
      2610 8066
TIME...MOT...LOC 1824Z 228DEG 17KT 2604 8103

60
Special weather statement, Jul 2, 3:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT SAT JUL 2 2016

FLZ066-067-070-071-021945-
INLAND COLLIER COUNTY FL-INLAND PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-HENDRY FL-
303 PM EDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER AND
SOUTHEASTERN HENDRY COUNTIES UNTIL 345 PM EDT...

* AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR HENDRY CORRECTIONAL...OR 15 MILES SOUTHEAST OF AVE MARIA...
  MOVING NORTH AT 20 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  AVE MARIA...IMMOKALEE...ROTENBERGER WILDLIFE REFUGE...
  HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE RESERVATION...
  BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE...MILES CITY...
  BUNKER HILL...FAKAHATCHEE STRAND STATE PRESERVE...
  JEROME AND SUNNILAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2597 8126 2604 8151 2624 8150 2657 8134
      2641 8079 2612 8103
TIME...MOT...LOC 1903Z 196DEG 18KT 2622 8123

60
Special weather statement, Jul 2, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT SAT JUL 2 2016

FLZ067-068-168-022000-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
313 PM EDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...

* AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR THE ACREAGE...OR NEAR PALM BEACH GARDENS...MOVING NORTH AT 10
  MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  TEQUESTA...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
  LAKE PARK...THE ACREAGE...JUNO RIDGE...NORTH COUNTY AIRPORT...
  LOXAHATCHEE GROVES...PORT OF PALM BEACH...SCHALL CIRCLE...
  GOLDEN LAKES...MANGONIA PARK...CENTURY VILLAGE...
  PHILO FARMS AND PLANTATION MOBILE HOME PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2692 8003 2670 8007 2671 8030 2696 8029
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1913Z 185DEG 11KT 2679 8018

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:33 PM EDTAreal Flood AdvisoryMFLBroward117 min
Jul 2, 2:08 PM EDTSpecial Weather StatementMFLCollier67 min
Jul 2, 2:24 PM EDTSpecial Weather StatementMFLBroward66 min
Jul 2, 2:35 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Jul 2, 2:52 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jul 2, 3:03 PM EDTSpecial Weather StatementMFLCollier42 min
Jul 2, 3:46 PM EDTSpecial Weather StatementMFLHendry44 min
Jul 2, 4:22 PM EDTSpecial Weather StatementMFLPalm Beach53 min
Jul 2, 4:52 PM EDTSpecial Weather StatementMFLGlades53 min
Jul 2, 5:17 PM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.